# SDR DALA2015110906839

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 69,966 hours, 28,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING INSPECTION,  FOUND DAMAGE FWD OF F/O`S AOA VANE.  DAMAGE WITH IN ALLOWABLE LIMITS AFTER REWORK IAW SRM 53-00-01 REPAIR 6.
